Die Zentren hereditärer Ringe.


Mathematische Annalen (1971)

  • Volume: 193, page 83-88
  • ISSN: 0025-5831; 1432-1807/e

How to cite


ISCHEBECK, Friedrich. "Die Zentren hereditärer Ringe.." Mathematische Annalen 193 (1971): 83-88. <http://eudml.org/doc/182709>.

author = {ISCHEBECK, Friedrich},
journal = {Mathematische Annalen},
pages = {83-88},
title = {Die Zentren hereditärer Ringe.},
url = {http://eudml.org/doc/182709},
volume = {193},
year = {1971},

AU - ISCHEBECK, Friedrich
TI - Die Zentren hereditärer Ringe.
JO - Mathematische Annalen
PY - 1971
VL - 193
SP - 83
EP - 88
UR - http://eudml.org/doc/182709
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.